# SDR UIEA2019031503544

- Difficulty date: March 15, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,002 hours, 21,328 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL BOTH SIDE ( PREFORMED FIM 34-43-815. NO FAULT NOTED AT THIS TIME. BOTH LEFT AND RIGHT SYSTEM DETECT AND SCAN, SUSPET WEATHER CONFIG WAS NOT SET UP PROPERLY. OPS CHECK GOOD.   )
